# SDR SWAA2017020311650

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 58,121 hours, 33,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING EMERGENCY EXIT LIGHT INOPERATIVE.    REPLACED THE LAMP IAW AMM.
